MathSciNet Relay Station
MathSciNet bibliographic data
MR2776396 65E05 (30E20 30E25 34M55)
Olver, Sheehan Numerical solution of Riemann-Hilbert problems: Painlevé II. Found. Comput. Math. 11 (2011), no. 2, 153–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement